Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 39, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 13, 2008, 6:21 PM CDT for Madison County, Washington County, Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2008, 6:21 PM CDT (23:21 UTC)
- Expired
- Mar 13, 2008, 7:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 96 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 5:12 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1682 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 132321
SVRTSA
ARC087-143-140000-
/O.NEW.KTSA.SV.W.0039.080313T2321Z-080314T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT THU MAR 13 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MADISON COUNTY IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 700 PM CDT
* AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 11 MILES WEST OF SAINT PAUL...MOVING NORTHEAST AT
40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SAINT PAUL...
JAPTON...PETTIGREW...WITTER...AURORA...BOSTON...HUNTSVILLE...MARBLE
AND KINGSTON.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3610 9350 3598 9345 3592 9349 3578 9353
3578 9380 3576 9403 3591 9410 3620 9363
TIME...MOT...LOC 2321Z 243DEG 36KT 3585 9395
$$2 follow-up statements
000
WWUS54 KTSA 132346
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
646 PM CDT THU MAR 13 2008
ARC087-143-140000-
/O.CON.KTSA.SV.W.0039.000000T0000Z-080314T0000Z/
WASHINGTON AR-MADISON AR-
646 PM CDT THU MAR 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR MADISON AND EASTERN WASHINGTON COUNTIES...
AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
DURHAM TO JAPTON TO DUTTON...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PETTIGREW...
WITTER...GEORGETOWN...BOSTON...AURORA...RED STAR...ALABAM...MARBLE...
KINGSTON...HUNTSVILLE...WEATHERS AND HARMONY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3610 9350 3598 9345 3592 9349 3578 9353
3578 9387 3594 9404 3620 9363
TIME...MOT...LOC 2346Z 243DEG 36KT 3597 9394 3595 9371
3581 9366
$$000
WWUS54 KTSA 140001
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT THU MAR 13 2008
ARC087-143-140010-
/O.EXP.KTSA.SV.W.0039.000000T0000Z-080314T0000Z/
WASHINGTON AR-MADISON AR-
700 PM CDT THU MAR 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR MADISON AND EASTERN WASHINGTON
COUNTIES EXPIRES AT 700 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
THIS THUNDERSTORM WILL CONTINUE TO PRODUCE SMALL HAIL ACROSS CENTRAL
MADISON COUNTY THROUGH 745 PM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM.
LAT...LON 3610 9350 3598 9345 3592 9349 3578 9353
3578 9387 3594 9404 3620 9363
TIME...MOT...LOC 2346Z 243DEG 36KT 3597 9394 3595 9371
3581 9366
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 2:58 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Mar 13, 2:58 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 258 PM CDT THU MAR 13 2008 .DISCUSSION... SURFACE LOW CURRENTLY OVER SOUTH CENTRAL OK WILL CONTINUE TO MOVE NORTHEAST THIS AFTERNOON AND EVENING. SFC ANALYSIS SHOWS DRY LINE EXTENDING SOUTH FROM THE LOW...WITH A NEARLY STATIONARY FRONT EXTENDING TO THE NORTHEAST ACROSS THE FAR NORTHWEST PORTION OF THE FA. THE FRONT IS EXPECTED TO SHIFT A LITTLE FURTHER SOUTH BEFORE STALLING AGAIN THIS EVENING. SHORTWAVE SEEN IN WATER VAPOR IMAGERY OVER SW OKLAHOMA WILL SWING ACROSS THE AREA...WITH STORMS INITIATING AHEAD OF IT NEAR THE SURFACE BOUNDARIES ACROSS EASTERN OKLAHOMA LATE THIS AFTERNOON. STEEP LAPSE RATES OF 7-8 C/KM AND DECENT SHEAR WILL BE SUPPORTIVE OF SEVERE THUNDERSTORMS...WITH HAIL BEING THE PRIMARY THREAT. THOUGH MOISTURE HAS BEEN INCREASING ACROSS SOUTHEAST OKLAHOMA OVER THE PAST FEW HOURS...BELIEVE THE LOW-LEVEL MOISTURE IS A BIT OVERDONE BY THE SHORT RANGE MODELS AND LESS THAN IDEAL FOR WIDESPREAD SEVERE WX. THERE WILL BE A SMALL CHANCE FOR TORNADIC SUPERCELLS ACROSS FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THIS EVENING WHERE THE LOW-LEVEL MOISTURE WILL BE HIGHEST. THE QUICK MOVING SHORT WAVE WILL BE EAST OF THE AREA LATER TONIGHT...WITH STORMS ENDING FROM WEST TO EAST. A STRONGER SHORT WAVE WILL MOVE INTO THE REGION TOMORROW. SURFACE LOW EXPECTED TO TRAVEL NEAR THE RED RIVER ON FRIDAY AS PER MOST OF THE SHORT RANGE MODELS /EVEN THE WRF HAS BEEN TRENDING FURTHER SOUTH/. STORMS EXPECTED TO DEVELOP DURING THE EARLY EVENING HOURS...PRIMARILY ALONG AND NORTH OF THE SURFACE AND 850MB WARM FRONTS OVER NE OKLAHOMA AND NW ARKANSAS. STEEP LAPSE RATES WILL AGAIN BRING A THREAT FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL. FURTHER SOUTH...THE CAP WILL BE MUCH STRONGER...MAKING THUNDERSTORM DEVELOPMENT LESS LIKELY. HOWEVER...ANY STORMS THAT ARE ABLE TO BREAK THROUGH THE CAP COULD QUICKLY BECOME SEVERE. A FEW SHOWERS MAY LINGER INTO SATURDAY...WITH COOLER AIR FILTERING IN BEHIND THE SYSTEM. SUNDAY WILL BE NICE AS RETURN FLOW SETS UP OVER THE REGION. ATTENTION THEN TURNS TO POTENT UPPER LEVEL LOW THAT WILL DIG INTO THE DESERT SOUTHWEST OVER THE WEEKEND. THIS WILL SET UP A POTENTIALLY SIGNIFICANT RAIN EVENT OVER THE AREA DURING THE FIRST PART OF THE WEEK...WITH A GOOD CHANCE OF WIDESPREAD RIVER AND FLASH FLOODING. PAST COUPLE OF RUNS OF THE GFS HAVE TRENDED SLOWER WITH THE SYSTEM...BRINGING IT MORE IN LINE WITH ECMWF. HAVE UPPED POPS THROUGH TUESDAY NIGHT TO ACCOUNT FOR THIS SLOWER MOVEMENT. A SIGNIFICANT RAIN EVENT IS LOOKING MORE AND MORE LIKELY ACROSS THE FORECAST AREA...AND QPF AMOUNTS WILL PROBABLY TREND EVEN HIGHER IN LATER FORECASTS. SEVERE WEATHER WILL ALSO BE A CONCERN MONDAY AND TUESDAY WITH THIS SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... TUL 47 69 46 55 / 30 20 60 10 FSM 50 74 49 63 / 80 20 60 10 MLC 49 75 49 61 / 30 20 40 0 BVO 41 69 42 53 / 30 20 70 10 FYV 46 69 44 54 / 80 20 70 20 BYV 45 66 43 53 / 80 20 80 30 MKO 47 69 46 55 / 60 20 50 10 MIO 42 66 43 50 / 60 20 80 30 F10 47 71 45 57 / 30 20 40 10 HHW 49 78 53 66 / 30 20 30 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...07 LONG TERM....03
Hazardous weather outlook, Mar 13, 5:25 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 525 PM CDT THU MAR 13 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 513 PM CDT THU MAR 13 2008 ...SEVERE THUNDERSTORM WATCH UNTIL 1 AM FOR NORTHWEST ARKANSAS AND ALL OF EASTERN OKLAHOMA EXCEPT PAWNEE AND OSAGE COUNTIES... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...THIS EVENING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. DISCUSSION... INCREASING LOW LEVEL MOISTURE MOVING INTO SOUTHEAST OKLAHOMA AHEAD OF A SURFACE LOW AND UPPER LEVEL DISTURBANCE WILL BRING THE THREAT OF SEVERE THUNDERSTORMS TO THE REGION THIS EVENING. COLD TEMPERATURES ALOFT ASSOCIATED WITH THE APPROACHING UPPER DISTURBANCE WILL ENHANCE THE LIKELIHOOD OF LARGE HAIL. ALSO...LOW LEVEL SHEAR WILL BE SUFFICIENT TO SUPPORT SUPERCELLS AND A LIMITED TORNADO RISK WITH THE STRONGEST STORMS...PRIMARILY FOR FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...SEVERE THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... ACTIVE WEATHER IS EXPECTED THROUGH THE REMAINDER OF THE WEEK... AS ANOTHER FAST MOVING UPPER DISTURBANCE INCREASES THUNDERSTORM CHANCES LATE FRIDAY. SEVERE WEATHER POTENTIAL WILL ALSO ACCOMPANY ANY STORMS WHICH DEVELOP BY FRIDAY EVENING. THUNDERSTORMS WILL CONTINUE INTO SATURDAY MORNING...WITH A DRY PERIOD EXPECTED LATE SATURDAY THROUGH SUNDAY. A STRONGER STORM SYSTEM WILL BEGIN TO AFFECT THE REGION BY LATE SUNDAY THROUGH TUESDAY...WITH WIDESPREAD THUNDERSTORMS EXPECTED DURING THIS PERIOD. WHILE SEVERE WEATHER POTENTIAL IS POSSIBLE...THE FOCUS WILL LIKELY TREND MORE TOWARD THE HEAVY RAIN POTENTIAL DURING THIS PERIOD. THE LATEST DATA CONTINUE TO SUPPORT WIDESPREAD RAINFALL AMOUNTS IN EXCESS OF ONE INCH...WITH HIGHER AMOUNTS POSSIBLE. THIS WOULD LIKELY RESULT IN BOTH FLASH FLOODING AND RIVER FLOODING. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Mar 13, 4:58 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT THU MAR 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL FIGURE FIVE 35.52N 94.35W
03/13/2008 E0.88 INCH CRAWFORD AR PUBLIC
0453 PM HAIL LEE CREEK 35.68N 94.35W
03/13/2008 E0.75 INCH CRAWFORD AR BROADCAST MEDIA
DIME TO PENNY SIZE NEAR LEE CREEK
&&
DMJSpecial weather statement, Mar 13, 5:01 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT THU MAR 13 2008
ARZ019-020-029-132230-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
501 PM CDT THU MAR 13 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN SEBASTIAN AND NORTHERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHEASTERN CRAWFORD
AT 501 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHWEST OF MULBERRY...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PLEASANT HILL...
PARADISE...TAFT...MULBERRY...TONEY...LONELM...CRAVENS...WATALULA...
JETHRO...MOUNTAIN TOP...BARNES...TURNERS BEND...CASS AND REDDING.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3565 9367 3562 9369 3538 9411 3544 9417
3577 9387 3577 9385 3577 9381
TIME...MOT...LOC 2201Z 227DEG 33KT 3546 9410Local storm report, Mar 13, 5:26 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT THU MAR 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL E VAN BUREN 35.44N 94.35W
03/13/2008 E1.00 INCH SEBASTIAN AR BROADCAST MEDIA
&&
DMJSpecial weather statement, Mar 13, 5:26 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT THU MAR 13 2008
ARZ020-132300-
FRANKLIN AR-
526 PM CDT THU MAR 13 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
SOUTHERN FRANKLIN
AT 526 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CHARLESTON...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ALIX...OZARK...CHARLESTON...
BRANCH...PETER PENDER...VESTA...MEG...DENNING...CECIL...ALTUS AND
WIEDERKEHR VILLAGE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3560 9368 3539 9369 3537 9371 3538 9378
3531 9379 3529 9383 3530 9389 3526 9390
3521 9406 3537 9408 3562 9370
TIME...MOT...LOC 2226Z 237DEG 34KT 3531 9403Local storm report, Mar 13, 5:44 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
544 PM CDT THU MAR 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL RUDY 35.53N 94.27W
03/13/2008 E0.88 INCH CRAWFORD AR BROADCAST MEDIA
NICKEL SIZE HAIL OFF HWY 348 IN RUDY
0515 PM HAIL MULBERRY 35.50N 94.05W
03/13/2008 E0.75 INCH CRAWFORD AR BROADCAST MEDIA
DIME TO PENNY SIZE HAIL
0520 PM HAIL MULBERRY 35.50N 94.05W
03/13/2008 E1.75 INCH CRAWFORD AR TRAINED SPOTTER
0530 PM HAIL JETHRO 35.61N 93.89W
03/13/2008 E1.00 INCH FRANKLIN AR TRAINED SPOTTER
&&
DMJLocal storm report, Mar 13, 6:06 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
606 PM CDT THU MAR 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL JETHRO 35.61N 93.89W
03/13/2008 E0.75 INCH FRANKLIN AR TRAINED SPOTTER
DIME TO PENNY SIZE HAIL COVERING THE GROUND
0547 PM HAIL 3 S WATALULA 35.53N 93.83W
03/13/2008 E0.75 INCH FRANKLIN AR TRAINED SPOTTER
DIME TO PENNY SIZE HAIL AT I-40 EAST BOUND REST STOP
BETWEEN MILE MARKERS 35 AND 37.
0554 PM HAIL ALTUS 35.45N 93.76W
03/13/2008 E0.75 INCH FRANKLIN AR TRAINED SPOTTER
PENNY SIZE HAIL AT ALTUS AND US HIGHWAY 64
&&
DMJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 4:46 PM CDT | Special Weather Statement | TSA | Crawford | 44 min |
| Mar 13, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 23 min |
| Mar 13, 5:01 PM CDT | Special Weather Statement | TSA | Franklin | 29 min |
| Mar 13, 5:13 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 32 min |
| Mar 13, 5:26 PM CDT | Special Weather Statement | TSA | Franklin | 34 min |
| Mar 13, 5:35 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 25 min |
| Mar 13, 6:04 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 31 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.